# SDR USAA20110418BB031

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1073  EN ROUTE PHL TO SJU.  THE CREW RECEIVED AN AIR/GND DISAGREE EICAS MESSAGE IN FLIGHT.  WHILE RETURNING TO PHL, THE FLIGHT HELD FOR ABOUT AN HOUR TO BURN FUEL TO BRING THE AIRCRAFT UNDER THE MAXIMUM LANDING WEIGHT.  AFTERWARDS, THE FLIGHT DECLARED AN EMERGENCY, BUT LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE S246 SENSOR DUE TO LOW INSULATION RESISTANCE.
